# SDR DALA2017031502098

- Difficulty date: March 14, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 83,112 hours, 37,826 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB ON BILGE AREA AT AFT CARGO COMPARTMENT FROM BS 1400 TO BS 1420 BETWEEN STRINGER 29L TO STRINGER 30. REPLACED WEB ON BILGE AREA AT AFT CARGO COMPARTMENT FROM BS1400 TO BS 1420 BTW STR 29L TO STR 30 AS PER SRM AND DWG.
